Open Access
Translator Disclaimer
2013 A Class of Fuzzy Variational Inequality Based on Monotonicity of Fuzzy Mappings
Zezhong Wu, Jiuping Xu
Abstr. Appl. Anal. 2013(SI61): 1-17 (2013). DOI: 10.1155/2013/854751

Abstract

Invex monotonicity and pseudoinvex monotonicity of fuzzy mappings are introduced in this paper, and relations are discussed between invex monotonicity (pseudoinvex monotonicity) and invexity (pseudoinvexity) of fuzzy mappings. The existence of a solution to the fuzzy variational-like inequality is discussed, and the existence theorem can be achieved. Furthermore, some extended properties of the fuzzy variational-like inequality are researched. Finally, method of solution is discussed based on genetic algorithm.

Citation

Download Citation

Zezhong Wu. Jiuping Xu. "A Class of Fuzzy Variational Inequality Based on Monotonicity of Fuzzy Mappings." Abstr. Appl. Anal. 2013 (SI61) 1 - 17, 2013. https://doi.org/10.1155/2013/854751

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095436
MathSciNet: MR3126797
Digital Object Identifier: 10.1155/2013/854751

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2013 • No. SI61 • 2013
Back to Top